Extensions of partial fuzzy metrics

  • A. Savchenko Kherson State Agrarian University, 23 Stritenska str., 73006, Kherson, Ukraine
Keywords: fuzzy metric, Prokhorov metric, extension operator
Published online: 2010-12-30


It is proved that there exists a continuous extension operator for stationary partial fuzzy metrics. The main result is a counterpart of a theorem of E. Tymchatyn and M. Zarichnyi for fuzzy metrics.

How to Cite
Savchenko A. Extensions of Partial Fuzzy Metrics. Carpathian Math. Publ. 2010, 2 (2), 111-115.